# SDR UPS04443112

- Difficulty date: September 12, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EMERGENCY LIGHT INOP CREW SERVICE DOOR (ONE).  REMOVED AND REPLACED BATTERY PACK X327 IAW 33-51-00, OPS NORMAL.
